Related Q&A for Dr. Yvonne Duffe

A 25-year-old female asked:
Dr. Yvonne Duffe
Family Medicine 38 years experience
Steroid rashes: Long term steroid on skin can cause several problems. The most serious is thinning of the skin like a stretch mark. Another common problem is "steroid... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 25-year-old female asked:
Dr. Yvonne Duffe
Family Medicine 38 years experience
Steroid rashes: Long term steroid on skin can cause several problems. The most serious is thinning of the skin like a stretch mark. Another common problem is "steroid... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Dr. Yvonne Duffe
Family Medicine 38 years experience
Needs exam: Those symptoms could be something serious. You need to go to be seen by a physician. At your age it is unlikely to be heart but not impossible. Also t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 25-year-old female asked:
Dr. Yvonne Duffe
Family Medicine 38 years experience
Steroid rashes: Long term steroid on skin can cause several problems. The most serious is thinning of the skin like a stretch mark. Another common problem is "steroid... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Dr. Yvonne Duffe
Family Medicine 38 years experience
Needs exam: Those symptoms could be something serious. You need to go to be seen by a physician. At your age it is unlikely to be heart but not impossible. Also t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less